# SDR SIMA202006021002

- Difficulty date: June 1, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 38,142 hours, 34,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED RT FWD EXTERIOR EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-50-10.
